# SDR DL76S953386

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED INTERMITTENT BURNING ODOR JUST FWD OF MID GALLEY ON RT SIDE.  ODOR AND FREQUENCY WORSENED, DEACTIVATED POWER IN MID GALLEY, SMELL DISSIPATED.  CEILING PANELS WERE LOWERED, AREA INSPECTED AND GALLEY EQUIPMENT TURNED ON.  NO ODOR OR BURNING NOTED, RETURNED TO SERVICE.
